# SDR DALA2020011000193

- Difficulty date: January 1, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 74,356 hours, 24,504 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5636, L/P 6478228) "DOOR ENTRY" OVERHEAD LIGHT STAYS ON WITH ALL ENTRY DOORS CLOSED. CORRECTIVE ACTION: PERFORMED REPAIR SPLICE ON W3682-2004R-24 & W3682-2004B-24 ABOVE AFT GALLEY IAW B757 SWPM CHAP 20.
